IJMTT-Volume 58 Number 3 - June 2018

 

S.No
Title/Author Name
Paper ID
21
 
 

IJMTT-V58P521

22

IJMTT-V58P522

23
ĝw-Closed Sets in Weak Structure Spaces
N.Seenivasagan, O. Ravi, T.Prabakaran and V.Sangeetha Subha
 
 

IJMTT-V58P523

24
 
 

IJMTT-V58P524

25
 
 

IJMTT-V58P525

26
 
 

IJMTT-V58P526

27
 
 

IJMTT-V58P527

28
Strong Perfect Domination in Graphs
Govindalakshmi T.S.,Meena.N
 
 

IJMTT-V58P528

29
2-Absorbing and Weakly 2-Absorbing Subsemimodules
N. Ravi Babu, Dr. T.V. Pradeep Kumar, Dr. P.V. Srinivasa Rao
 
 

IJMTT-V58P529

30
 
 

IJMTT-V58P530